Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/6511
Title: Doubly folded random walks for unentangled polymers: a tree percolation model
Authors: MANNA, SS
Keywords: Self-Avoiding Walk
Perimeters
Obstacles
Backbone
Chain
Entanglement
Statistics
Threshold
Array
Issue Date: 1997
Publisher: ELSEVIER SCIENCE BV
Citation: PHYSICA A, 246(3-4), 399-406
Abstract: We study the properties of two-dimensional unentangled polymer chains in a dense environment of many other cross-linked polymer molecules incorporating the excluded volume effect. A kinetic random-walk model is introduced in which the different possible directions of a step are chosen sequentially in a clockwise direction with a pre-assigned probability. While the spanning probability and other bulk properties of this walk shows a percolation-like transition, the detailed structural properties are found to be different. A spiraling behavior is observed beyond the percolation threshold. We also study two other variants of kinetic random walks.
URI: http://dx.doi.org/10.1016/S0378-4371(97)00381-6
http://dspace.library.iitb.ac.in/xmlui/handle/10054/6511
http://hdl.handle.net/10054/6511
ISSN: 0378-4371
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.